The Stacks project

Bibliography entry Eilenberg-Zilber

author
Eilenberg, Samuel and Zilber, Joseph Abraham
title
On products of complexes
year
1953
journal
Amer. J. Math.
volume
75
pages
200–204

@ARTICLE{Eilenberg-Zilber,
    AUTHOR = "Eilenberg, Samuel and Zilber, Joseph Abraham",
    TITLE = "On products of complexes",
    JOURNAL = "Amer. J. Math.",
    SHORTJOURNAL = "American Journal of Mathematics",
    VOLUME = "75",
    YEAR = "1953",
    PAGES = "200--204",
    ISSN = "0002-9327"
}

      

This item is referenced in 2 tags:

  • in Section 21.38: Homology on a category
  • in Remark 21.38.11: Simplicial modules